On a metric of the space of idempotent probability measures

Authors

  • Adilbek Atakhanovich Zaitov Tashkent Institute of Architecture and Civil Engineering

DOI:

https://doi.org/10.4995/agt.2020.11865

Keywords:

compact metrizable space, idempotent measure, metrization

Abstract

In this paper we introduce a metric on the space I(X) of idempotent probability measures on a given compact metric space (X; ρ), which extends the metric ρ. It is proven the introduced metric generates the pointwise convergence topology on I(X).

Downloads

Download data is not yet available.

Author Biography

Adilbek Atakhanovich Zaitov, Tashkent Institute of Architecture and Civil Engineering

Department of Mathematics and Natural Disciplines

References

M. Akian, Densities of idempotent measures and large deviations, Trans. Amer. Math. Soc. 351 (1999), 4515-4543. https://doi.org/10.1090/S0002-9947-99-02153-4

G. Choquet,Theory of capacities, Ann. Inst. Fourier 5 (1955), 131-295. https://doi.org/10.5802/aif.53

V. V. Fedorchuk, Triples of infinite iterates of metrizable functors, Math. USSR-Izv. 36, no. 2 (1991), 411-433. https://doi.org/10.1070/IM1991v036n02ABEH002028

V. V. Fedorchuk and V. V. Filippov, General topology. Basic constructions, Moscow, MSU, 1988.

E. Hopf, The partial differential equation $u_t +uu_x = mu u_{xx}$, Comm. Pure Appl. Math. 3 (1950), 201-230. https://doi.org/10.1002/cpa.3160030302

L. V. Kantorovich and G. Sh. Rubinshtein, On a functional space and certain extremum problems, Dokl. Akad. Nauk SSSR 115, no. 6 (1957), 1058-1061.

S. C. Kleene, Representation of events in nerve sets and finite automata, in: Automata Studies, J. McCarthy and C. Shannon (eds), Princeton Univ. Press, (1956), 3-40. https://doi.org/10.1515/9781400882618-002

V. N. Kolokoltsov and V. P. Maslov, The general form of the endomorphisms in the space of continuous functions with values in a numerical semiring, Sov. Math. Dokl. 36 (1988), 55-59.

V. N. Kolokoltsov and V. P. Maslov, Idempotent analysis and its applications, Kluwer Publishing House, 1997. https://doi.org/10.1007/978-94-015-8901-7

G. L. Litvinov, Maslov dequantization, idempotent and tropical mathematics: A brief introduction, Journal of Mathematical Sciences 140, no. 3 (2007), In this paper we introduce a metric on the space I(X) of idempotent probability measures on a given compact metric space (X; ρ), which extends the metric ρ. It is proven the introduced metric generates the pointwise convergence topology on I(X). 26-444. https://doi.org/10.1007/s10958-007-0450-5

G. L. Litvinov, V. P. Maslov and G. B. Shpiz, Idempotent (asymptotic) analysis and the representation theory, in: Asymptotic Combinatorics with Applications to Mathematical Physics, V. A. Malyshev and A. M. Vershik (eds.), Kluwer Academic Publ., Dordrecht (2002), 267-278. https://doi.org/10.1007/978-94-010-0575-3_13

L. L. Oridoroga, Layer-by-layer infinite iterations of some metrizable functors, Moscow Univ. Math. Bull. 45, no. 1 (1990), 34-36.

A. Peczynski, Linear extensions, linear averagings, and their applications to linear topological classification of spaces of continuous functions, Dissertationes Math. Rozprawy Mat. 58 (1968), 92 pp.

A. A. Zaitov, Geometrical and topological properties of a subspace $P_f(X)$ of probability measures, Russ Math. 63, no. 10 (2019), 24-32. https://doi.org/10.3103/S1066369X19100049

A. A. Zaitov and A. Ya. Ishmetov, Homotopy properties of the space $I_f(X)$ of idempotent probability measures, Math. Notes 106, no. 3-4 (2019), 562-571. https://doi.org/10.1134/S0001434619090244

A. A. Zaitov and Kh. F. Kholturaev, On interrelation of the functors P of probability measures and I of idempotent probability measures, Uzbek Mathematical Journal 4 (2014), 36-45.

M. M Zarichnyi, Spaces and maps of idempotent measures, Izv. Math. 74, no. 3 (2010), 481-499. https://doi.org/10.1070/IM2010v074n03ABEH002495

Downloads

Published

2020-04-03

How to Cite

[1]
A. A. Zaitov, “On a metric of the space of idempotent probability measures”, Appl. Gen. Topol., vol. 21, no. 1, pp. 35–51, Apr. 2020.

Issue

Section

Articles